MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SNAP-ON TRANSCONNECTOR 38MM-47MM FOR 5.5MM/6.0MM RODS; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SNAP-ON TRANSCONNECTOR 38MM-47MM FOR 5.5MM/6.0MM RODS; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.633.338
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro codes: mnh, mni, kwq, kwp.This report is for one (1) ti snap-on transconnector 38 mm-47 mm for 5.5 mm/6.0 mm rods.Lot numbers is unknown; complainant part is expected to be returned for manufacturer review / investigation but has yet to be received.Initial reporter is company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient initially underwent a laminectomy of t11-l3 due to a fracture at l1, on (b)(6) 2019.Patient had a broken back requiring the surgery.Patient is now showing symptoms of hypersensitivity to the metal installed in patient¿s back during the fusion and currently experiencing increased pain and skin breakouts.An mri that was done in (b)(6) 2019 shows that the patient is healing as expected.There is no plan to remove the implants currently.This complaint involves one (1) device.This report is for one (1) ti snap-on transconnector 38 mm-47 mm for 5.5 mm/6.0 mm rods.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Event year reported as 2019; however exact date of postoperative allergic reaction development is unknown.Initial reporter occupation : reporter is patient.Mfr site : physical manufacturer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI SNAP-ON TRANSCONNECTOR 38MM-47MM FOR 5.5MM/6.0MM RODS
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9123447
Report Number2939274-2019-60899
Device Sequence Number14034171
Product Code NKB
UDI-Device Identifier10705034746661
UDI-Public(01)10705034746661
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.633.338
Device Catalogue Number04.633.338
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR